# SDR AALA981738

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 500 FRAME DENT AT STRINGER 22 LEFT TO STRINGER 23 LEFT.  INSTALLED DOUBLER PER AARD 53-10-07-3.  (M)
